Post

Ballerina Deficit

Hi so I'm a newbie here and I've been feeling hated by my body lately. I've gained twenty pounds in six months because of the pill. I dance ballet and every week whenever I looked in the mirror I only saw my butt getting bigger, my stomach flabbier and bigger. I did swim team in the fall and lost weight, but I have NEVER so comfortable with my body to wear a sports bra and shorts to my jazz class. Everyone else does but I dont. I hate this feeling of looking and feeling gross. I realized recently that I dont suggest going to the beach with friends because of my stretch marks on my outer and inner thighs and my flabby stomach. I have older siblings, one of which is an a-hole. I wanted to start Insanity but he was like " no you just want an easy solution to your fat issue" and then he tried to tough my stomach. I screamed at him and ran to my room. Maybe he was right... I'm going to a new school this year and I know about 20% of the population from elementary school.. all of which did not like me for being the quiet weird one. I want to go back in time to myself six months ago and tell myself I was beautiful. I now hate how gross I look, how i'm always in the sun with my lifeguard suit on getting dark everywhere but my stomach. I have to go get my stomach tan to match my body but I dont want to face the beach or the world with my fairly new self image.
jalepelover3 jalepelover3 16-17, F 1 Response Jul 4, 2012

Your Response

Cancel

I'm sorry you're going through a tough time right now, I feel for you. The pill as you may already know can cause weight gain in some individuals. Have you tried looking into other methods of birth control? When I was thinking about getting birth control, I was going to get an IUD because you don't gain weight from it. It's something to think about. As to your body issues, I would suggest seeking therapy. NOW, not saying you're crazy or anything like that, but I'm currently in therapy, and talking my problems out really helps me. You can talk to anyone really, a best friend, a guardian, someone you trust in general. Anyways, It seems your weight is contributed to your pill, try changing it and see if anything changes. Though above all, remember that you're beautiful no matter what size you are. You sound like an interesting, well rounded person. <br />
<br />
With best regards, PsychicxCookie